# SDR DXTA2023020279740

- Difficulty date: February 2, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0318
- Aircraft time: 340 hours, 221 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Module
- Part number: 99127502
- Part serial: 00761
- Condition: Defective
- Location: Zone 700
- Stage of operation: TO
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR POSITION & WARNING: AFTER TAKEOFF GEAR HANDLE SELECTED UP.  GEAR REMAINED IN DOWN POSTION AND A YELLOW CAS GEAR DISAGREE DISPLAYED.  ALSO GEAR INDICATIONS WERE DN IN YELLOW.  PERFORNED REQUIRED QRH CHECKLIST AND RETURNED FOR LANDING. // SIGNOFF// REMOVED LANDING GEAR CONTROL MODULE PN 9912750-2 SN 00761 INSTALLED OVERHALED LANDING GEAR CONTROL HANDLE MODULE PN 9912750-2 SN 00653 IN ACCORDANCE WITH 680A MM 32-30-30 LANDING GEAR OPERATIONAL CHECKS GOOD IN ACCORDANCE WITH 680A MM 32-00-00
